# SDR ASAA2018122827611

- Difficulty date: December 28, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 11,477 hours, 3,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24422
- Condition: Failed
- Location: Ac Bay
- Part time: 13,323 hours, 4,366 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LT PRIMARY TEMP CONTROL VALVE REF AMM 21-51-10. BITE CHECK PASS, OPS TEST LEAK CHECK GOOD AND GROUND VERIFICATION TEST SUCCESSFUL.
